Some geometry and combinatorics for the -invariant of ternary cubics.
Experimental mathematics, Tome 15 (2006) no. 4, pp. 479-490
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_4_226649,
author = {Wilson, P.M.H.},
title = {Some geometry and combinatorics for the -invariant of ternary cubics.},
journal = {Experimental mathematics},
pages = {479--490},
year = {2006},
volume = {15},
number = {4},
zbl = {1172.14332},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_226649/}
}
Wilson, P.M.H. Some geometry and combinatorics for the -invariant of ternary cubics.. Experimental mathematics, Tome 15 (2006) no. 4, pp. 479-490. http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_226649/